# SDR ARWA0010704

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE MAINTENANCE.  FLOOR PANEL SUPPORT BETWEEN SEAT TRACK 10&11 CRACKED AT FS 980.  REPLACED CRACKED FLOOR PANEL SUPPORT AT FS 980 BETWEEN SEAT TRACK 10 & 11 IAW SRM 51-40-4.
